Communications in Analysis and Geometry

Volume 14 (2006)

Number 5

A Note on Perelman's Li-Yau-Hamilton Inequality

Pages: 883 – 905

DOI: http://dx.doi.org/10.4310/CAG.2006.v14.n5.a3

Author

Lei Ni

Abstract

We give a proof to the Li-Yau-Hamilton-type inequality claimed by Perelman on the fundamental solution to the conjugate heat equation. The rest of the paper is devoted to improving the known differential inequalities of Li-Yau-Hamilton type via monotonicity formulae.

Full Text (PDF format)